Advanced Search
Article Contents
Article Contents

The attenuated magnetic ray transform on surfaces

Abstract / Introduction Related Papers Cited by
  • It has been shown in [10] that on a simple, compact Riemannian 2-manifold the attenuated geodesic ray transform, with attenuation given by a connection and Higgs field, is injective on functions and 1-forms modulo the natural obstruction. Furthermore, the scattering relation determines the connection and Higgs field modulo a gauge transformation. We extend the results obtained therein to the case of magnetic geodesics. In addition, we provide an application to tensor tomography in the magnetic setting, along the lines of [11].
    Mathematics Subject Classification: Primary: 53C22.


    \begin{equation} \\ \end{equation}
  • [1]

    D. V. Anosov and Ya. G. Sinai, Certain smooth ergodic systems (Russian), Uspekhi Mat. Nauk, 22 (1967), 107-172.


    V. I. Arnol'd, Some remarks on flows of line elements and frames, Sov. Math. Dokl., 2 (1961), 562-564.


    K. Burns and G. P. Paternain, Anosov magnetic flows, critical values and topological entropy, Nonlinearity, 15 (2002), 281-314.doi: 10.1088/0951-7715/15/2/305.


    N. S. Dairbekov, G. P. Paternain, P. Stefanov and G. Uhlmann, The boundary rigidity problem in the presence of a magnetic field, Adv. Math., 216 (2007), 535-609.doi: 10.1016/j.aim.2007.05.014.


    M. Dunajski, "Solitons, Instantons, and Twistors," Oxford Graduate Texts in Mathematics, 19, Oxford Univ. Press, Oxford, 2010.


    P. Herreros, Scattering boundary rigidity in the presence of a magnetic field, Comm. Anal. Geom., 20 (2012), 501-528.


    P. Herreros and J. Vargo, Scattering rigidity for analytic riemannian manifolds with a possible magnetic field, J. Geom. Anal., 21 (2011), 641-664.doi: 10.1007/s12220-010-9162-z.


    V. Guillemin and D. Kazhdan, Some inverse spectral results for negatively curved 2-manifolds, Topology, 19 (1980), 301-312.doi: 10.1016/0040-9383(80)90015-4.


    R. MichelSur la rigidité imposée par la longeur des géodésiques, Invent. Math., 65 (1981/82), 71-83. doi: 10.1007/BF01389295.


    G. P. Paternain, M. Salo and G. Uhlmann, The attenuated ray transform for connections and Higgs fields, Geom. Funct. Anal., 22 (2012), 1460-1489.doi: 10.1007/s00039-012-0183-6.


    G. P. Paternain, M. Salo and G. UhlmannTensor tomography on surfaces, preprint, arXiv:1109.0505v2, to appear in Invent. Math.


    L. Pestov and G. Uhlmann, On characterization of the range and inversion formulas for the geodesic X-ray transform, Int. Math. Res. Not., 80 (2004), 4331-4347.doi: 10.1155/S1073792804142116.


    L. Pestov and G. Uhlmann, Two dimensional compact simple Riemannian manifolds are boundary distance rigid, Ann. of Math. (2), 161 (2005), 1093-1110.doi: 10.4007/annals.2005.161.1093.


    M. Salo and G. Uhlmann, The attenuated ray transform on simple surfaces, J. Diff. Geom., 88 (2011), 161-187.


    V. A. Sharafutdinov, "Integral Geometry of Tensor Fields," Inverse and Ill-posed Problem Series, VSP, Utrecht, 1994.doi: 10.1515/9783110900095.

  • 加载中

Article Metrics

HTML views() PDF downloads(106) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint